# SDR DL73K991768

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 EMERGENCY SLIDE LT INOP.  FOUND M1132 BATTERY PACK BAD.  REPLACED M1132 SYS.  OPS NML.
